RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 3, Pages 367–382 (Mi mz5056)  

This article is cited in 7 scientific papers (total in 7 papers)

Approximation of periodic functions by Zygmund means

N. A. Il'yasov


Full text: PDF file (971 kB)

English version:
Mathematical Notes, 1986, 39:3, 200–209

Bibliographic databases:

UDC: 517.5
Received: 29.05.1985

Citation: N. A. Il'yasov, “Approximation of periodic functions by Zygmund means”, Mat. Zametki, 39:3 (1986), 367–382; Math. Notes, 39:3 (1986), 200–209

Citation in format AMSBIB
\Bibitem{Ily86}
\by N.~A.~Il'yasov
\paper Approximation of periodic functions by Zygmund means
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 3
\pages 367--382
\mathnet{http://mi.mathnet.ru/mz5056}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=850183}
\zmath{https://zbmath.org/?q=an:0637.42004}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 3
\pages 200--209
\crossref{https://doi.org/10.1007/BF01170248}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E592400008}


Linking options:
  • http://mi.mathnet.ru/eng/mz5056
  • http://mi.mathnet.ru/eng/mz/v39/i3/p367

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Il'yasov, “On the Order of Approximation in the Uniform Metric by the Fejér–Zygmund Means on the Classes $E_p[\varepsilon]$”, Math. Notes, 69:5 (2001), 625–633  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. S. Volosivets, “Refined theorems of approximation theory in the space of $p$-absolutely continuous functions”, Math. Notes, 80:5 (2006), 663–672  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. T. V. Iofina, “On the Order of Approximation by Riesz Means in Multiplicative Systems in the Classes $E_X[\varepsilon]$”, Math. Notes, 89:4 (2011), 484–498  mathnet  crossref  crossref  mathscinet  isi
    4. Chikina T.S., “Approximation by Zygmund-Riesz Means in the P-Variation Metric”, Anal. Math., 39:1 (2013), 29–44  crossref  isi
    5. N. A. Ilyasov, “O poryadke ravnomernoi skhodimosti chastnykh kubicheskikh summ kratnykh trigonometricheskikh ryadov Fure na klassakh funktsii $H_{1,m}^{l}[\omega]$”, Tr. IMM UrO RAN, 21, no. 4, 2015, 161–177  mathnet  mathscinet  elib
    6. A. A. Tyuleneva, “Asymptotic estimates of $p$-variational and $L^p$-moduli of continuity of functions of certain classes”, Russian Math. (Iz. VUZ), 60:11 (2016), 58–68  mathnet  crossref  isi
    7. N. A. Ilyasov, “Obratnaya teorema v raznykh metrikakh teorii priblizhenii periodicheskikh funktsii s monotonnymi koeffitsientami Fure”, Tr. IMM UrO RAN, 22, no. 4, 2016, 153–162  mathnet  crossref  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:168
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019